Pseudoholomorphic strips in symplectisations I : asymptotic behavior
Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 2, p. 139-185
@article{AIHPC_2004__21_2_139_0,
     author = {Abbas, Casim},
     title = {Pseudoholomorphic strips in symplectisations I : asymptotic behavior},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {21},
     number = {2},
     year = {2004},
     pages = {139-185},
     doi = {10.1016/j.anihpc.2003.01.004},
     zbl = {1073.53105},
     mrnumber = {2047354},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2004__21_2_139_0}
}
Abbas, Casim. Pseudoholomorphic strips in symplectisations I : asymptotic behavior. Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 2, pp. 139-185. doi : 10.1016/j.anihpc.2003.01.004. http://www.numdam.org/item/AIHPC_2004__21_2_139_0/

[1] C. Abbas, H. Hofer, Holomorphic curves and global questions in contact geometry, Birkhäuser, submitted for publication.

[2] Abbas C, Finite energy surfaces and the chord problem, Duke. Math. J. 96 (2) (1999) 241-316. | MR 1666550 | Zbl 0953.53049

[3] Abbas C, A note on VI Arnold's chord conjecture, Int. Math. Res. Notices 4 (1999) 217-222. | MR 1677279 | Zbl 0920.57005

[4] Abbas C, Pseudoholomorphic strips in symplectisations II: Fredholm theory and transversality, Comm. Pure Appl. Math. (2003), in press. | MR 2007355 | Zbl 1073.53104

[5] C. Abbas, Pseudoholomorphic strips in symplectisations III: Embedding properties and compactness, Preprint, 2003. | MR 2108375

[6] C. Abbas, The chord problem and a new method of filling by pseudoholomorphic curves, Preprint, 2003. | MR 2037757

[7] Ambrosetti , Benci , Long , A note on the existence of multiple brake orbits, Nonlin. Anal. 21 (1993) 643-649. | MR 1246284 | Zbl 0811.70015

[8] Arnold V.I, First steps in symplectic topology, Russian Math. Surveys 41 (1986) 1-21. | Zbl 0649.58010

[9] Bolotin , Kozlov , Libration in systems with many degrees of fredoom, J. Appl. Math. Mech. 42 (1978) 256-261. | MR 622465 | Zbl 0497.70033

[10] Eliashberg Y, Legendrian and transversal knots in tight contact three manifolds, in: Topological Methods in Modern Mathematics, Stony Brook, NY, 1991, Publish or Perish, Houston, TX, 1993, pp. 171-193. | MR 1215964 | Zbl 0809.53033

[11] Eliashberg Y, Givental A, Hofer H, An introduction to symplectic field theory, GAFA 2000 (Tel Aviv, 1999), Geom. Funct. Anal. (Special Volume, Part II) (2000) 560-673. | MR 1826267 | Zbl 0989.81114

[12] Hofer H, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (3) (1993) 515-563. | MR 1244912 | Zbl 0797.58023

[13] Hofer H, Wysocki K, Zehnder E, Properties of pseudoholomorphic curves in symplectisations I: Asymptotics, Ann. Inst. H. Poincare Anal. Nonlin. 13 (1996) 337-379. | Numdam | MR 1395676 | Zbl 0861.58018

[14] Hofer H, Wysocki K, Zehnder E, Properties of pseudoholomorphic curves in symplectisations IV: Asymptotics with degeneracies, in: Thomas C (Ed.), Contact and Symplectic Geometry, Publications of the Newton Institute, vol. 8, Cambridge University Press, 1996, pp. 78-117. | MR 1432460 | Zbl 0868.53043

[15] Hofer H, Zehnder E, Hamiltonian Dynamics and Symplectic Invariants, Birkhäuser, 1994. | MR 1306732 | Zbl 0837.58013

[16] T. Kato, Perturbation of linear operators, Springer.

[17] Mohnke K, Holomorphic disks and the chord conjecture, Ann. Math. 154 (2001) 219-222. | MR 1847594 | Zbl 1007.53065

[18] E. Mora Donato, Pseudoholomorphic cylinders in symplectisations, PhD Thesis, Courant Institute of Mathematical Sciences, 2003.

[19] Robbin J, Salamon D, Asymptotic behavior of holomorphic strips, Ann. Inst. H. Poincare Anal. Nonlin. (2000). | Numdam | MR 1849689 | Zbl 0999.53048

[20] Seifert , Periodische Bewegungen mechanischer systeme, Math. Z. 51 (1948) 197-216. | MR 25693 | Zbl 0030.22103

[21] Van Groesen , Existence of multiple normal mode trajectories on convex energy surfaces of even classical Hamiltonian systems, J. Differential Equations 57 (1985) 70-89. | MR 788423 | Zbl 0519.70026

[22] Weinstein A, Normal modes for non-linear Hamiltonian systems, Invent. Math. 20 (1973) 47-57. | MR 328222 | Zbl 0264.70020

[23] Weinstein A, Symplectic manifolds and their Lagrangian submanifolds, Adv. Math. 6 (1971) 329-346. | MR 286137 | Zbl 0213.48203

[24] Weinstein A, Lectures on Symplectic Manifolds, CBMS Conference Series, vol. 29, AMS, Providence, RI, 1977. | MR 464312 | Zbl 0406.53031